On the limit of families of algebraic subvarieties with unbounded volume
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 19 p.
@incollection{AST_2009__323__41_0,
     author = {Camacho, C\'esar and de Figueiredo, Luiz Henrique},
     title = {On the limit of families of algebraic subvarieties with unbounded volume},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1190.14057},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__323__41_0/}
}
TY  - CHAP
AU  - Camacho, César
AU  - de Figueiredo, Luiz Henrique
TI  - On the limit of families of algebraic subvarieties with unbounded volume
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__323__41_0/
UR  - https://zbmath.org/?q=an%3A1190.14057
LA  - en
ID  - AST_2009__323__41_0
ER  - 
Camacho, César; de Figueiredo, Luiz Henrique. On the limit of families of algebraic subvarieties with unbounded volume, dans Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), 19 p. http://archive.numdam.org/item/AST_2009__323__41_0/

[1] R. Benedetti & J.-J. Risler - Real algebraic and semi-algebraic sets, Actualités Mathématiques, Hermann, 1990. | Zbl 0694.14006

[2] E. Bishop - "Conditions for the analyticity of certain sets", Michigan Math. J. 11 (1964), p. 289-304. | Article | Zbl 0143.30302

[3] D. E. Knuth - "Big omicron and big omega and big theta", SIGACT News 8 (1976), p. 18-24. | Article

[4] J. V. Pereira - "On the Poincaré problem for foliations of general type", Math. Ann. 323 (2002), p. 217-226. | Article | Zbl 1016.32013

[5] J.-J. Risler - "Additive complexity and zeros of real polynomials", SIAM J. Comput. 14 (1985), p. 178-183. | Article | Zbl 0562.12020

[6] G. Stolzenberg - Volumes, limits, and extensions of analytic varieties, Lecture Notes in Mathematics, No. 19, Springer, 1966. | Zbl 0142.33801